# SDR 2A6D20220208001

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N491LG
- Make and model: Snias AS350B3
- Aircraft serial: 8553
- Aircraft time: 1,097 hours, 5,466 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,097 hours, 5,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin Panel
- Part number: 350A21123921
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 1,097 hours, 5,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS DISCOVERED ON THE ENGINE DECK (AIRBUS PN 350A21-1239.21) JUST NEAR LH PASS THROUGH.  THERE ARE SEVERAL CHAFE DAMAGES AT THE PASS-THROUGH, WITH THE LARGEST CHAFE MEASURED TO BE APPROXIMATELY 0.229” AND 0.007” DEEP. THERE IS ALSO AN ENLARGED ANCHOR NUT FASTENER HOLE MEASURED TO BE APPROXIMATELY 0.121” IN DIAMETER. THE DAMAGE WAS REPAIRED VIA REINFORCING DOUBLER IAW OEM INSTRUCTIONS.
